How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Cardiology
Satisfied Customers: 11323
Experience:  MBBS, FCPS
41140702
Type Your Cardiology Question Here...
DR. EHTISHAM is online now

It’s regarding pulmonary embolism plz someone who knows

Customer Question

Hello it’s regarding pulmonary embolism plz someone who knows about blood disorders or why I had it at such young age
Submitted: 4 days ago.
Category: Cardiology
Expert:  DR. EHTISHAM replied 4 days ago.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Customer: replied 4 days ago.
File attached (MQ6PQ77)
Customer: replied 4 days ago.
File attached (V5T365P)
Expert:  DR. EHTISHAM replied 4 days ago.

Thanks for the details

I think either the cause is a post partum state though chances are more in first 6 weeks after delivery

I would consider a PET scan to look for any evidence of malignancy in the body

Apart from that everything else seems to be fine and if these tests also comes back negative then it can be an unprovoked PE

I would consider long term anti-coagulation considering the severity of your embolism

My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. I will be glad to help you always.

Regards

Customer: replied 4 days ago.
Thank you for your feedback I had a ct scan of abdomen and pelvis that was clear. No clotting disorder neither and I’m only 22. I was on depo provera birth control that caused puffiness in both legs
Expert:  DR. EHTISHAM replied 4 days ago.

As mentioned in your notes Depo is a progesterone only injection and is unlikely to cause the PE

My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. I will be glad to help you always.

Regards

Customer: replied 4 days ago.
true but I have called Pfizer and they said blood clots are rare side effects but it can happen I have no other risk
Expert:  DR. EHTISHAM replied 4 days ago.

Very rarely

I have not seen this very often

You are welcome

My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. I will be glad to help you always.

Regards

Customer: replied 4 days ago.
Oh I see how about the herdoo2 score ?
Customer: replied 4 days ago.
But it is possible?
Expert:  DR. EHTISHAM replied 4 days ago.

Your score is zero and have a low risk of recurrence

But as your PE was massive o that is why your doctor is more inclined to continue with it

You are welcome

My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. I will be glad to help you always.

Regards